# SDR CA130313005

- Difficulty date: March 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL604
- Aircraft time: 1,801 hours
- Engine: Ge CF343B
- System (JASC): 5755 · Spoilers
- Part: Angle
- Part number: 6001034343
- Condition: Misinstalled
- Location: Rt Wing Spoiler
- Part time: 1,769 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE FLIGHT SPOILER SPECIAL DETAILED INSPECTION, PROCEDURE ET-57-70-001, DUE AT 1200 CYCLES IT WAS FOUND THAT THE ANTI-ROTATION PLATE INSTALLED AT APPROXIMATELY RWS 218.00 , THE OTBD BOLT ON THE RT FLIGHT SPOILER WAS THE INCORRECT PN A 600-10343-43 PART WAS INSTALLED WHERE A600-10343-44, SHOULD BE ACCORDING TO THE IPC REF 27-64-01-01-050 AND 27-64-01-01-055.  THIS IS THE FIRST TIME THIS INSP HAS BEEN C/O ON THIS ACFT. THE -43 PART STILL HAD THE FACTORY LOCKING WIRE ON THE HARDWARE.  WITH THE -43 PART INSTALLED THE BOLT WOULD BE ABLE TO PASS THE BRACKET, SHOULD IT FAIL. WHEN THE -44 BRACKET IS INSTALLED IAW THE IPC 27-64-01-01-055 AND AMM 27-64-01, THE BOLT WOULD NOT BE ABLE TO PASS THE BRACKET SHOULD IT FAIL.  THE FLIGHT SPOILERS WERE REINSTALLED IAW THE AMM AND IPC WITH PN 600-10343-44 INSTALLED AT APPROXIMATELY RT WING STATION 218.00.
